Filter your results

  • You have access to this content.
  • You have partial access to this content.
  • You do not have access to this content.

Search results

Showing 1-10 of 30 results

Select/deselect all
  • Export citations

Basic sets of polynomials. I

Boas, Jr., R. P.
Duke Mathematical Journal Volume 15, Number 3 (September 1948), 717-724.

Journal article

A class of gap theorems

Boas, Jr., R. P.
Duke Mathematical Journal Volume 15, Number 3 (September 1948), 725-728.

Journal article
Select/deselect all